Results 1 to 4 of 4

Thread: Sleeping, etc.

  1. #1
    Join Date
    Sep 2008
    Posts
    34
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Sleeping, etc.

    Hi everyone,
    I have so much trouble sleeping at night. Even the nighttime sleep aids and the med my Rheumy gave me do not help. I am so miserable that I want to cry and I do cry. Last night, I had a terrible crying bout and my husband tried to console me but I just kept crying until I got tired of crying. Does anybody go through this? Also, my stomach always seems to be full even when I have not eaten. In the middle of the night, I feel like I have eaten two full-course meals when in fact I had not eaten anything since dinner. I don't like the pain I am feeling in my face. I actually felt like my face was expanding while I was lying down today, but when I looked in the mirror, I looked like I usually look. The next thing is that I am so irritable. I am a usually straight-forward person and speak what's on my mind, but right about now, I am getting on my own nerves. Also, my legs hurt so bad when I lay down. Does anyone else experience that problem? :shock:
    I was getting sores and scabs in my scalp, but I have started using Sulfur 8 and have not had any sores or scabs in my scalp since then.
    I keep sores in my nose. For about two weeks, before the Plaquenil and Prednisone, I experienced painful sores in my mouth. It hurt to eat, drink and brush my teeth. Also, my lips swelled up pretty big. I do not know why that happened, but my doctor saw it and she said it is from the Lupus flare. I also have a bubble on my right eye on the bottom lash. It looks like some sort of pimple, but it isn't. The "bubble" is getting bigger and has bled once. My right eye and right nostril seem to be shrinking. When I take a picture, my nose is not properly proportioned. If you look at my myspace page (YPT), you will see the pictures I posted about how I really look. I am just starting to get the malar scar on my cheeks. I already had it on my nose. I look ridiculous. I use make up when I go out most of the time, but sometimes I just say, "Forget it. this is who I am and if people don't like the way I look, don't look at me!" Is that bad? No! I know it's not bad.

  2. #2
    Join Date
    Oct 2008
    Location
    Indiana
    Posts
    148
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi YPT,
    The sores I can't help you with, I haven't experienced them. But the sleep...
    Buddabelly told me about the chamomile tea with honey. It really works. If I drink a cup of the hot tea, I sleep thru the night. I even told my girlfriend at work about it, she is now a believer too. Please try it, see if it will work for you.
    Good luck, I hope you get to feeling better soon.
    Robyn
    live, love and laugh often.

  3. #3
    Join Date
    Sep 2008
    Posts
    34
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Sleeping

    Thank you coltsfan. I will try it even though I don't like Chamomile. At this juncture, though, I am ready to try anything.

    Thanks Again Coltsfan!!!!!!!!!

  4. #4
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,673
    Blog Entries
    9
    Thanks
    1,555
    Thanked 912 Times in 576 Posts

    Default

    YPT;
    It sounds as if you've got several issues going on. The sores on your scalp, nose and mouth are common symptoms of Lupus. They are called Lupus ulcers and, as I mentioned, they are one of the most common features of lupus. They often occur when the disease is active and can also be accompanied by increased joint pains, skin rashes and hair loss. Fortunately in most people when the disease settles the mouth and nose ulcers settle as well, although stress or tiredness can also make the ulcers worse. Mouth and nose ulcers can be painful and uncomfortable and if they are an ongoing problem, there are some simple treatments available, such as antiseptic mouthwashes and sometimes steroid lozenges or paste . Occasionally the nose can also treated with vaseline cream, neosporin, steroid paste or nasal spray can be used if necessary. In most people these, controlling the underlying disease flares with low dose steroids and/or tablets such as hydroxychloroquine (Plaquenil), are all that is required. Very occasionally ulceration of the mouth or nose can be more severe and if it does not respond to these simple measures there are more specialist drugs available.

    The feeling that you are constantly full may be a sign of IBS which is a common symptom of Fibromyalgia (an overlapping disease that occurs often with Lupus). Has your doctor mentioned Fibromyalgia to you at all? IBS occurs in almost 70% of FM patients and it is annoying and difficult to control or get relief from. Fibromyalgia also presents with widespread pain in the muscles (which sometimes relates as burning sensations), extreme fatigue, migraines, sleep disorders, TMJ, and IBS!.

    Irritability could be a side effect of a medication. However, it can also be a result of the relentless fatigue and pain and the fact that you disease is active right now. That is not uncommon for us at all. Check you medications for the extensive list of side effects, if mood alteration is among them..that might be the contributing factor for your irritability. If not, it is probably your disease.

    It might be a good idea for you to keep a journal of all of your symptoms, when they occur, when they are at their worse and when they seem to be alleviated. Present this journal to your doctor so that appropriate tests can be run and treatment can be started.

    I wish you the very best.
    Peace and Blessings
    Saysusie
    Look For The Good and Praise It!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •